# SDR SCNA20230713202

- Difficulty date: June 17, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 50,586 hours, 27,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 770109: FA REPORTS 1 R GRIT BAR BRACKET LOOSE. - - - RESOLUTION: ADJUSTED GRIT BAR PER AMM 25-66-00.
